Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Do hickeys cause any medical problems

Premium Questions

doctor1 MD

My daughter is 7 she keeps getting hickey like marks on her arms. We thought the baby was sucking ... to do with that or could this be something else ...

doctor1 MD

. What medical problems could cause an issue like this, and what steps/procedures could i take to solve ...Hello. I am a Los Angeles resident who has had a repeated problem with my left shoulder and arm ...

doctor1 MD

I have a small dime size red hickey mark on my left breast. I have no pain associated with it. I have some itching but I have it in both breast. no discharge from the breast and no lumps. I am ...

doctor1 MD

I have a small dime size red hickey mark on my left breast. I have no pain associated with it. I have some itching but I have it in both breast. no discharge from the breast and no lumps. I am ...

doctor1 MD

I have been getting very frequent gastric problem since more than an year. I stay alone in Bangalore and have to eat outside food all the time. Is there any medication to get this under control? ...

Public Forum Discussions

doctor1 MD

i had seizure during my 7th month of pregnancy and all the tests were normal. now i am using levipil 50 mg during day and 500 mg night and clobazam 10mg during night. will it cause any problem during ...

doctor1 MD

WAS ONLY TRYING TO SEE IF YOU TAKE TROMODAL PHENYTOIN PHENOBARBITAL AND TOOK ONE MONTH OF GLYCOPYROLATE FOR ONE BECAUSE WAS GAVE SOMEONE ELSE PILLS BY DRUG STORE WHAT PROBLEM WILL THAT CAUSE YOU ...

doctor1 MD

heart could give out at any moment ? he s only 30 ? do you know why this could be happening ? he does take suboxone and has been on it for almost 3 years now, is this causing the problem ? ...

doctor1 MD

.5 mg. I am 34 yr old and have hypothyroid my concern is that do these medication cause any weight gain or any other harmonal problems.As i got hypothyriod after taking prothiden antidepressant in 2010. ...

doctor1 MD

okay, i got a hickey earlier today and i need it gone ASAP! any ideas? okay, i got a hickey earlier today and i need it gone ASAP! any ideas? ...

doctor1 MD

than usual....could this be due to the broken blood vessel caused by the hickey??? ...Hi, I have a very small hickey on my right breast that my boyfriend gave me a few days ago ...

doctor1 MD

I received a large hickey on my breast about a week ago. It was on my right breast to the left side .... My question is can I get a lump on my breast from a hickey? I m 60 years old, 5 5 and weigh 150 lbs. ...

doctor1 MD

My Fiancee from the philippines is saying she has a hickey like mark on her Breast about as big as a thumb mark. its itching really bad and causing a burning sensation. she also says it feels watery. She ...

doctor1 MD

Can repeated hickeys on breasts cause damage to tissues and nerves and blood vessels? My breasts feel firmer and harder and very sore. When in love the tissue around it feels clumpy, like I can feel ...

doctor1 MD

Hi I got the cleaning disinfectant zoflora on my fingers. I rinsed with water a few times , I suffer from bulimia and purged tasting the disinfectant in my throat can this harm me I have been getting stomach ache and a a bit of loose stools. I ve...

Mobile Questions and Answers

doctor1 MD

Hiccups are usually an incident of gastritis. There are medicines available of course. However the best documented treatment is taking 20 grams of glucose (approximately 3 tsf) at the onset. Other causes are gastritis- so you can take antacids like digene. and avoid food items that cause you problem. Hope that helped- if so, please click on Thanks Best of luck Dr Mittal

doctor1 MD

Hi welcome to hcm. Hiccoup may be due to acidity , diaphragm irritation. Take 2 glass of water, avoid spicy food. Consult your family physician if problem not resolved. Hope i answered your question. Take care.

doctor1 MD

You can do it. No problem.